I have been feeling worse and worse for the few weeks. The following are my symptoms:
-Headaches in the rear/head of my head– come on suddenly; most often when I am outside
-Ringing in my ears (mostly the right)
-Rash in my ears, pelvis
-Pain behind eyeballs (pressure)
-Joint pain – shoulders, right elbow, wrists, left hip, knees, ankles, feet
-Muscle tremors (come and go suddenly) – chests, hips, thighs, trunk, arms, fingers, toes, lips, teeth, eyes, nose, cheeks, bridge of nose
-Muscle Pain/Weakness – arms, hands
-Numbness/Tingling (come and go suddenly) – lips, teeth, eyes, nose, cheeks, bridge of nose
-Pelvic pain (especially during menstrual cycle, feels like electric shocks)
-Fatigue (comes on suddenly)
-Memory Loss (i.e., forget coworkers names)
-Achy feelings all over (comes on suddenly)
-Low tolerance for heat/cold
-Hard heart beat
I as diagnosed with Graves Disease (overactive thyroid) last year. In January I had the radiactive iodine treatment (RAI) which made my thyroid hypo (useless). Now I take Synthroid daily, as directed. For a few months I was feeling pretty good. Now I feel like I never had the RAI.
Family history of rhuematoid arthritis, osteoarthritis, Lupus, thyroid disease.
On top of the symptoms above, I now feel like i have the flu! Any thoughts would be appreciated.
Dear blessed4life, Have you had all the standard rheumatological blood tests run? (I'm sorry, I don't remember whether you've said one way or the other.)
I don't know if all of these symptoms could be ascribed to the Grave's &/or Synthroid. But just based on your family history, I'd wonder, too, in your shoes... Have your expressed your concerns to your dr(s)? Vee
I am sorry to say that I really don't know what blood work I have had done aside from TSH for thyroid. When I saw the dr on Weds, he had them take about 4 tubes of blood and they say it would take a week from some of the results to come back. Hopefully that means they are testing everything. I just want some solutions.
Like today, I have to take 19 pills! That is just crazy to me.